EconPapers    
Economics at your fingertips  
 

New Oscillatory Behavior of Second-Order Nonlinear Dynamic Equations with Damping on Time Scales

Shouhua Liu and Quanxin Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We establish four new oscillation criteria of Grace-type for the second-order nonlinear dynamic equations with damping. These criteria extend known criteria for corresponding dynamic equations. Our results are new even in the continuous and the discrete cases.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/475428.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/475428.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:475428

DOI: 10.1155/2014/475428

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:475428